Application of the Exp-function method for nonlinear differential-difference equations


Bekir A.

APPLIED MATHEMATICS AND COMPUTATION, vol.215, no.11, pp.4049-4053, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 215 Issue: 11
  • Publication Date: 2010
  • Doi Number: 10.1016/j.amc.2009.12.003
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.4049-4053

Abstract

In this paper, we established abundant travelling wave solutions for some nonlinear differential-difference equations. It is shown that the Exp-function method, with the help of symbolic computation, provides a very effective and powerful new method for discrete nonlinear evolution equations in mathematical physics. (C) 2009 Elsevier Inc. All rights reserved.